# SDR DHL9670824C

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MATERIAL LOSS NOTED AT BS 360  BETWEEN STR R 19  AND STR R 23 FWD SIDE OF BS 360.  REMOVED DAMAGED SECTION STA 338 TO 360, STR 19 TO STR 24, 22 INCHES BY 42 INCHES.  ACCOMPLISHED SKIN SPLICE IAW AVITAS EO 96 PMSI 129RO-2.
